# SDR ASAA2018100826360

- Difficulty date: October 3, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,242 hours, 11,092 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006201
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 37,246 hours, 11,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STATIC OIL LEAK FOUND AT NR 1 ENG IDG PAD DRAIN. GROUNDED - YES. REMOVED AND REPLACED NR 1 IDG IAW AMM 24-11-11. OPS CHECKS GOOD. LEAK CHECKS GOOD. INSTALLED BULBS IN ASSOCIATED GENERATOR DRIVE AND GEN OFF BUS LIGHTS. OPS CHECK GOOD. 3 MIG-51A INSTALLED AND REMOVED. GROUND VERIFICATION COMPLIED WITH.
